# SDR S02271003

- Difficulty date: February 23, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 7100 · Powerplant System
- Part: Powerplant
- Location: #3 Eng
- Component: Engine, Pwa
- Component part number: JT9D7R4G2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

B18771 A/C RREJECT T/O DUE TO #3 ENG SURGE AND ALL MAIN WHEEL TIRES DEFLATE.C/A:1.ENG CHANGE FOR SHOP INVESTIGATION/RPLD ALL MAIN WHEEL TIRES. 2.PERFORM #3 ENG REPLACEMENT IAW 4L71-301A, ENG R/U TEST COND NML. 3.ALL MAIN WHEEL TIRES(16EA)AND BRAKES(16EA)RPLD, AND ANTI-SKID SYS, AUTO BRAKE SYS, FUNCTION TEST COND NML AND HIGH ENEERGY STOP INSP PERFORMED. 4.THE ROOT CAUSE COULD BE MATERIAL DETERIORATION RESULTS IN T1 BLADES FRACTURE.
